# SDR 96ZZZM682

- Difficulty date: March 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47444
- Engine: Pwa JT8D7B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: X
- Precautionary procedure: E, A

## Discrepancy

ON FLT NR 236 - DFW - THE LEFT ENGINE FAILED AFTER TAKEOFF.  REMOVED AND REPLACED FUEL PUMP AND FUEL CONTROL PER MM 73-00, NO HELP.  REMOVED AND REPLACED ENGINE PER MM 71-00, OPS CHECK AND LEAK CHECK GOOD.  (M)
